# SDR AALA2020062659009

- Difficulty date: June 24, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 62,900 hours, 23,842 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367190300000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CABIN FLOOR PANEL 222EF HAS SURFACE DELAMINATION.  REMOVED AND REPLACED FLOOR PANEL 222EF, IAW AMM 53-00-00-400-801-A.
